# SDR QXEA2021021100059

- Difficulty date: February 9, 2021
- Submitted: February 11, 2021
- Operation: Air carrier
- Aircraft: N440QX
- Make and model: Bombdr DHC8402
- Aircraft serial: 4347
- Aircraft time: 22,798 hours, 24,521 cycles
- System (JASC): 2520 · Passenger Compartment Equipment
- Part: Carpet
- Condition: Loose
- Location: Cabin
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

CARPET IN 9A AND B COMING UP AND CAUSING TRIP HAZARD. REMOVED FROM SERVICE. RE SECURED CARPET UNDER SEAT 9 A/B WITH NEW DOUBLE BACK TAPE.  OK FOR CONTINUED SERVICE.
